| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight: unk.Ethnicity: unk.Age: unk.Date of event: unk.(b)(4).Work order search: no similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, - 10.50/+2.0/090 (sphere/cylinder/axis), in the patient's right eye (od) on (b)(6) 2019.The lens was explanted on (b)(6) 2019 due to sizing issue.The lens was not exchanged for another icl lens.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Device evaluation: the lens was returned dry, wrapped in gauze in a biohazard bag.Visual inspection found a haptic torn and bent.There was residue on the lens.Claim#: (b)(4).